# SDR SIMA07818

- Difficulty date: March 19, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5106 - FOUND LOWER EMERGENCY LIGHT FOR EMERGENCY EXIT DOOR IS INOPERATIVE.  MAINTENANCE REPLACED BULB.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
